Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 360249, 16 pages
http://dx.doi.org/10.1155/2014/360249
Research Article

New Inference Procedures for Semiparametric Varying-Coefficient Partially Linear Cox Models

1School of Statistics and Research Center of Statistics, Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China
2Information Engineering University, Zhengzhou, Henan 450001, China

Received 14 October 2013; Accepted 19 March 2014; Published 25 May 2014

Academic Editor: Jinyun Yuan

Copyright © 2014 Yunbei Ma and Xuan Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunbei Ma and Xuan Luo, “New Inference Procedures for Semiparametric Varying-Coefficient Partially Linear Cox Models,” Journal of Applied Mathematics, vol. 2014, Article ID 360249, 16 pages, 2014. https://doi.org/10.1155/2014/360249.